# SDR SWAA990752

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Cap
- Part number: BAC1508
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND UPPER T CAP CRACKED AT BS 663, BL 0.  REPAIRED T CAP PER ACO NR 658-57.
